Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/15331

Title: Hilbert ℂ̃-modules: structural properties and applications to variational problems
Authors: Garetto, Claudia
Vernaeve, Hans
Keywords: Generalized functions
Topological C-modules
Colombeau algebras
Issue Date: 2011
Publisher: © American Mathematical Society
Citation: GARETTO, C. and VERNAEVE, H., 2011. Hilbert ℂ̃-modules: structural properties and applications to variational problems. Transactions of the American Mathematical Society, 363 (4), pp. 2047-2090.
Abstract: We develop a theory of Hilbert ℂ̃-modules which forms the core of a new functional analytic approach to algebras of generalized functions. Particular attention is given to finitely generated submodules, projection operators, representation theorems for ℂ̃-linear functionals and ℂ̃-sesquilinear forms. We establish a generalized Lax-Milgram theorem and use it to prove existence and uniqueness theorems for variational problems involving a generalized bilinear or sesquilinear form.
Description: First published in Transactions of the American Mathematical Society in 2011, published by the American Mathematical Society
Version: Published
DOI: 10.1090/S0002-9947-2010-05143-8
URI: https://dspace.lboro.ac.uk/2134/15331
Publisher Link: http://dx.doi.org/10.1090/S0002-9947-2010-05143-8
ISSN: 0002-9947
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
tams-published.pdfPublished version771.5 kBAdobe PDFView/Open
CoverforPDF.pdf22.11 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.